# SDR AWXA9600666

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2024 - FOUND LEFT OVERWING FLOOR PROXIMITY EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK, SEAT 20 OVERHEAD.  SYSTEM OPERATES NORMALLY.  (M)
